Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 123, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 5, 2005, 4:23 PM MDT for Pueblo County, Colorado. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2005, 4:23 PM MDT (22:23 UTC)
- Expired
- Jul 5, 2005, 5:30 PM MDT
- In force
- 67 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 1:10 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 052226
SVRPUB
COC101-052330-
/O.NEW.KPUB.SV.W.0123.050705T2223Z-050705T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT TUE JUL 5 2005
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUEBLO COUNTY IN SOUTHEAST COLORADO.
THIS INCLUDES PUEBLO.
* UNTIL 530 PM MDT.
* AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. A STORM WAS CENTERED 7
MILES SOUTHWEST OF PUEBLO RESERVOIR...AND WAS MOVING EAST AT 15
MPH. OTHER SEVERE THUNDERSTORMS WERE OVER SOUTH OF HIGHWAY 50 AND
ALONG I-25 12 MILES SOUTH OF PUEBLO.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR PUEBLO WEST AND THE PUEBLO RESERVOIR BY 440 PM MDT.
OVER PUEBLO BY 500 PM.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3838 10489 3808 10494 3781 10432 3791 10407
3819 10407
$$3 follow-up statements
000
WWUS55 KPUB 052244
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT TUE JUL 5 2005
COC101-052330-
/O.CON.KPUB.SV.W.0123.000000T0000Z-050705T2330Z/
PUEBLO CO-
442 PM MDT TUE JUL 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PUEBLO COUNTY UNTIL
530 PM MDT...
AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF PUEBLO RESERVOIR
TO 5 MILES SOUTH OF PUEBLO TO 18 MILES SOUTHEAST OF AVONDALE...OR
ALONG A LINE EXTENDING FROM 14 MILES WEST OF PUEBLO TO 10 MILES
SOUTHEAST OF PUEBLO TO 31 MILES WEST OF LA JUNTA...MOVING NORTHEAST
AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE...
OVER PUEBLO RESERVOIR BY 455 PM MDT.
OVER PUEBLO BETWEEN 500 PM AND 530 PM MDT.
QUARTER SIZE HAIL HAS BEEN REPORTED ALONG HIGHWAY 96 WEST OF PUEBLO.
FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.
SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING
LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH
CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO
TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER
HITS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3838 10489 3808 10494 3781 10432 3791 10407
3819 10407
$$000
WWUS55 KPUB 052306
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT TUE JUL 5 2005
COC101-052330-
/O.CON.KPUB.SV.W.0123.000000T0000Z-050705T2330Z/
PUEBLO CO-
504 PM MDT TUE JUL 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL PUEBLO COUNTY
UNTIL 530 PM MDT...
AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
CENTERED ALONG A LINE EXTENDING FROM PUEBLO RESERVOIR TO BLENDE TO 15
MILES SOUTHEAST OF BOONE...OR ALONG A LINE EXTENDING FROM 7 MILES
WEST OF PUEBLO TO PUEBLO TO 29 MILES WEST OF LA JUNTA...MOVING
NORTHEAST AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE...
OVER PUEBLO BETWEEN 500 PM MDT AND 530 PM MDT.
ALONG HIGHWAY 50 EAST OF PUEBLO BETWEEN 500 PM AND 530 PM MDT.
FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3834 10480 3814 10483 3793 10431 3791 10407
3828 10407
$$000
WWUS55 KPUB 052330
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
527 PM MDT TUE JUL 5 2005
COC101-052337-
/O.EXP.KPUB.SV.W.0123.000000T0000Z-050705T2330Z/
PUEBLO CO-
527 PM MDT TUE JUL 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY HAS
EXPIRED...
AT 530 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. A LINE OF
THUNDERSTORMS EXTENDED FROM 30 MILES EAST OF PUEBLO TO 5 MILES SOUTH
OF PUEBLO. THE LINE OF STORMS WAS MOVING SOUTHEAST AT 15 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3834 10480 3814 10483 3793 10431 3791 10407
3828 10407
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:25 PM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 5, 1:25 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 125 PM MDT TUE JUL 5 2005 .SHORT TERM... (TONIGHT AND WEDNESDAY) ...STRONG TO SEVERE THUNDERSTORMS AGAIN POSSIBLE ACROSS SERN CO LATE THIS AFTN THROUGH EVE... CURRENTLY...LATEST WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES SHOWING SOME WEAK MID/UPPER LEVEL SHORTWAVE TROUGHS RIPPLING THROUGH THE CNTRL ROCKIES. EARLY AFTN LAPS ANALYSIS HAD 1K- 2.5K J/KG ACROSS I-25 CORRIDOR AND SERN CO PLAINS WITH EVEN 1K-1.5K J/KG IN THE SAN LUIS VALLEY THANKS TO 40-50F SFC DEW POINTS SNEAKING UP FROM THE SOUTH. CU/TCU HAVING BEEN FORMING LATE THIS MORNING AND EARLY AFTN OVER THE MOUNTAINS AND HIGH VALLEYS WITH A FEW STORMS FORMING OVER EL PASO COUNTY. MOST OF THE EARLY TCU HAVE BEEN EVOLVING INTO JUST ORPHAN ANVILS AND THE LOWER/MID CLOUD MASS DETERIORATES. LATE THIS AFTN AND TNGT...STILL LOOKS LIKE THE POTENTIAL FOR ISOLD- SCT STRONG-SEVERE THUNDERSTORMS ACROSS THE I-25 CORRIDOR INTO THE SERN CO PLAINS THIS AFTN AND EVE. THE ACTIVITY SHOULD EVOLVE INTO A MESOSCALE CONVECTIVE SYSTEM OVER ERN CO/WRN KS LATER TNGT...AS A SLY 30-35KT LLJ FORMS OVER THE TX/OK PANHANDLES. WITH PROJECTED SURFACE BASED CAPE VALUES OF 2K-3.5K J/KG...LIFTED INDICES OF -2C TO -8C... -10C TO -30C CAPE VALUES OF APPROXIMATELY 600-1100 J/KG...0-6KM BULK SHEARS OF 40-50KTS AND SHALLOW CURVED HODOGRAPHS...AND WET BULB ZERO HEIGHTS OF 8K-9K FT AGL...THE POTENTIAL FOR ROTATING SUPERCELLS PRODUCING HAIL OF 3/4 TO 1 3/4 INCH WILL BE POSSIBLE GENERALLY ALONG I-25 CORRIDOR THIS MID AFTN AND SHIFTING INTO THE SERN CO PLAINS LATE THIS AFTN AND EVE IN THE STRONGER STORM UPDRAFTS. STRONG AND DAMAGING WINDS WILL ALSO BE POSSIBLE AS DOWNDRAFT CAPES ARE PROGGED TO BE 1K- 2K J/KG. A TORNADO COULD ALSO BE POSSIBLE IN SHALLOW HORIZONTAL VORTICITY RICH BOUNDARIES AND STRONG UPDRAFTS ACROSS SERN CO. THE ONLY FLY-IN-THE-OINTMENT WOULD BE THE LACK OF A SHORTWAVE TROUGH ENHANCING THE CONVECTIVE POTENTIAL...WHICH WOULD ONLY LEAD TO WEAK- MODERATE TSTM ACTIVITY. WED...NOT MUCH CHANGE IN THE PATTERN...EXCEPT THE NAM IS A LITTLE DRIER IN ERN CO BY THE AFTN. HOWEVER...THE POTENTIAL FOR TSTMS OVER OUR ERN CO MOUNTAINS WILL STILL BE POSSIBLE AND COULD ROLL INTO ERN CO INDUCING ADDITIONAL TSTMS ALONG ANY OUTFLOW BOUNDARIES. PERSISTENCE IS PROBABLY THE BEST TOOL. ADJUST THE POP/WX/LAL FORECASTS FOR SERN CO BASED ON SURROUNDING OFFICE INPUT. WARM AND RELATIVELY DRY WEATHER TO CONTINUE FOR THE CONTDVD...ESPECIALLY IN SWRN CO. METZE .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...SEASONAL WEATHER PATTERN SETTING UP FOR THE REGION THROUGH THE EXTENDED... WEDNESDAY NIGHT: LLVL MOISTURE WILL STILL BE AVAILABLE WED EVE...WITH MID 40 TO UPPER 50 DEWPOINTS...PROVIDING 2500 J/KG OF CAPE FOR MUCH OF THE E PLAINS. HOWEVER...BULK SHEAR LOOKS TO BE MARGINAL AT BEST...THEREFORE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD TRACK ACROSS THE E PLAINS DURING THE EVENING...LASTING LATE INTO THE NIGHT FOR THE FAR EAST ALONG THE CO/KS BORDER. WESTERN SECTIONS OF THE CWA WILL REMAIN HOT AND ESSENTIALLY DRY...AND LACK OF SUSTAINED STRONG WINDS IS REALLY THE ONLY THING RESTRAINING A FIRE WX HIGHLIGHT SINCE FUELS ARE DRYING. THURSDAY THROUGH TUESDAY: MODELS INDICATE THAT THE UPPER RIDGE WILL REMAIN SOUTH AND SLIGHTLY WEST OF THE STATE...KEEPING THE STATE ON THE E SIDE OF THE RIDGE. THIS WILL HELP KEEP IN PLACE THE DAILY CHANCE OF AFTN AND EVE SHOWERS AND THUNDERSTORMS FOR THE E MTS AND PLAINS. CONDITIONS SHOULD REMAIN HOT AND RELATIVELY DRY FOR THE W MTS AND HIGH VALLEYS...WITH ANY CONVECTIVE ACTIVITY MOST LIKELY DRY. EXTENDED MODELS TRY TO CHANGE THE WEATHER PATTERN SLIGHTLY ON SAT INTO SUN...WITH THE UPPER TROUGH OVER THE W COAST MIGRATING TO THE N AND THE RIDGE OVER COLORADO FLATTENING...HOWEVER 850-500 MB HUMIDITY CHARTS STILL SHOW MOIST AIR OVER E CO...SO FOR NOW WILL NOT DEVIATE FROM JULY CLIMO WX PATTERN. MOORE// && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/27
Hazardous weather outlook, Jul 5, 6:01 AM MDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED EXPIRATION TIME NATIONAL WEATHER SERVICE PUEBLO CO 601 AM MDT TUE JUL 5 2005 COZ058>089-093>099-061300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 601 AM MDT TUE JUL 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS WILL PROBABLY OCCUR OVER THE SOUTHEAST PLAINS AND ADJACENT MOUNTAINS OF COLORADO THIS AFTERNOON AND EVENING. MODERATE TO STRONG WIND SHEAR VALUES WILL CAUSE SOME STORMS TO ROTATE. THE ATMOSPHERE WILL BECOME VERY UNSTABLE EARLY THIS AFTERNOON. THE THREAT AREA WILL BE FROM THE I-25 CORRIDOR TO THE KANSAS AND NEW MEXICO BORDERS. THE MAIN THREATS WILL BE HAIL... FROM QUARTER SIZE TO AROUND THE SIZE OF GOLFBALLS...WIND GUSTS OVER 60 MPH...HEAVY RAIN...CAUSING LOCALIZED FLOODING...AND CLOUD TO GROUND LIGHTNING. A TORNADO WILL BE POSSIBLE WITH THE MOST SEVERE SUPERCELLS. ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND HIGH VALLEYS...AND LAST INTO THE EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL AROUND 1/2 INCH IN DIAMETER...AND WIND GUSTS TO AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. OVER THE SOUTHEAST PLAINS...ONE OR TWO STORMS COULD BECOME SEVERE...PRODUCING HAIL 3/4 INCH IN DIAMETER OR LARGER...AND WINDS IN EXCESS OF 58 MPH. OVER THE MOUNTAINS AND HIGH VALLEYS...WIND GUSTS TO 45 MPH AND CLOUD TO GROUND LIGHTNING...WILL BE THE MAIN THREATS. FOR THURSDAY THROUGH MONDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY OVER THE MOUNTAINS AND NEARBY LOWER ELEVATIONS. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AFTER 1 PM.
In the hours before
Local storm report, Jul 5, 2:24 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
224 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 22 NE COLORADO SPRINGS 39.06N 104.53W
07/05/2005 0.75 INCH EL PASO CO AMATEUR RADIO
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 56 min |
| Jul 4, 6:32 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| Jul 5, 2:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jul 5, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 56 min |
| Jul 5, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jul 5, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 51 min |
| Jul 5, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 51 min |
| Jul 5, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 93 min |
| Jul 5, 5:15 PM MDT | Tornado Warning | PUB | Kiowa | 60 min |
| Jul 5, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.